# SDR UIEA2018120602785

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,042 hours, 16,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FWD EQUIP COOLING VALVE ADVISORY MESSAGE AND VALVE LIGHT. T/S FOUND EXCESSIVE GREASE ON NOSE GEAR AIR/GND SENSOR, CLEANED SENSOR. CYCLED A/G SYS ALT, SYS 1 AND POS 1 & 2 C/B, VALVE LIGHT EXTINGUISHED, MESSAGE CLEARED PER AMM 21-58-00.
